# SDR F3LA200400030

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25264
- Aircraft time: 34,204 hours, 18,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED Z-STRIP AFT OF L-2 DOOR AT STA 1006, LBL 45, CORRODED.  REMOVED Z-STRIP PER SRM 51-40-2.  FABRICATED, TREATED, PRIMED AND PAINTED PER SRM 51-40-02, 51-10-02, 51-40-06, 51-20-01 AND SOPM 20-41-02.
